Posted by: stormy | 2009-01-12

please help- bleeding before period

hi doc

i am on triphasil i started taking the pill on the 22 of dec 08. yesterday i started bleeding slighty and also this morning my period is only due next monday wat could this be? i am not taking any other medication and ive taken my pill everyday.

and also my husband and i had unprotected sex yesterday am i still covered by the pill even thou i started bleeding? should i get the morning after pill?

wat could be the cause of the bleeding?

many thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

The following link will provide you with a lot of information specifically related to Triphasil - It is always helpful to contact your medical doctor directly – or even you pharmacists as they are usually well qualified in the specific medications. In the literature you will also see that transient spotting or breakthrough bleeding can occur, and the patient is instructed to continue the regimen since such bleeding is usually without significance. It the bleeding is persistent or prolonged, the patient is advised to consult her doctor.

If you have taken your tablet according to the prescription you should not have anything to worry about. The using of more than one birth control method also ensures more accuracy preventing pregnancy and provides the extra protection. Do not hesitate to contact your health professional for assistance and peace of mind.

You are welcome to visit the following website for any more sexual health information:

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.